# SDR SWAA2024053082597

- Difficulty date: May 4, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT INTERCOSTAL WEB AT STRINGER 25R BS 767 TO 787 HAS CORROSION IN AND AROUND NUT PLATE HOLES(MARKED).<[01] 01 - REMOVED AND REPLACED PER [SRM 51-10-02-0G-0-B00070 (GENERAL - INSPECTION AND REMOVAL OF DAMAGE - AIRFRAME - PERMANENT)] REMOVED SURFACE CORROSION ON FASTENER HOLES PER SRM 51-10-02; FOUND TO BE OUT OF ALLOWABLE LIMITS. MATERIAL REMOVED .0085' AND REMAINING THICKNESS .0315'. NEW PART # 146A8127U12 WAS OBTAINED FROM STORES TO BE INSTALLED IAW SRM 51-40-02;[02] REMOVED SURFACE CORROSION ON FASTENER HOLES PER SRM 51-10-02; FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-60-15-1A-1 MATERIAL REMOVED .0085' AND REMAINING THICKNESS .0315'. NEW PART # 146A8127U12 WAS OBTAINED FROM STORES TO BE INSTALLED IAW SRM 51-40-02;[03] INSPECTION COMPLETE ON CORRECTIVE ACTION #2 FOR REMOVAL OF DAMAGE AND FINDING IT TO BE OUT OF LIMITS.;[04] CHANGED MEASUREMENT #17 PART NUMBER FROM 146A8127U12 TO 146A8127-12.;[05] INSTALLED SHIELD PART #146A8127-12 ASSY IAW SRM 51-40-02;[06] INSPECTION COMPLETE ON CORRECTIVE ACTION #5 FOR INSTALLATION OF SHIELD ASSEMBLY FWD OF AFT CARGO DOOR.
